Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Do Some Drugs Trigger A Psoriasis?

Do Some Drugs Trigger A Psoriasis?

Could a Psoriasis be an Adverse Reaction of a Prescribed Drug?

A MyPsoriasisTeam Member said:

OMGoodness, YES!! I learned that Beta blockers do. I am currently being whined off of one (Metoprolol) that is known to cause plaques that won't go away until I get the med out of my system. Hope that helps! ☺️

posted 18 days ago
A MyPsoriasisTeam Member said:

Art515, Sorry I missed the comment about my side effects, I was diagnosed recently w/ RA/PSA and horrible palmomater psoriasis with regular psoriasis. My flare was unreal and when the dermatologist finally was able to see me full blown, she said that I really need to get w/ my PCP to get off of the beta blocker due them not allowing the psoriasis to heal completely and even causing plaques, until I am off it completely. I am down to my last 2 doses and I am hoping these horrible plaques/cracks remove themselves from my hands and feet so I can get to living.
Also, food for thought while we are discussing the effects of meds on our system.While I have been going through this flare that was onset due to being a COVID victim in January, all my doctors are telling me they are seeing more and more skin disorders in patients, even the vac is causing the issues as well. I am not vaccinated and there is a reason for that. We don't know what effects it will have on our body and with me going full blown from COVID, will I go full blown again if I get the vaccine? They are still trying to get my current flare under control. ALL the stress from the unknown, that comes with these diseases is very overwhelming.

posted 16 days ago
A MyPsoriasisTeam Member said:

Wow, never really thought of that (the question). But I suppose with what's going on with the household at the moment, I should comprehend that all meds, supplements, etc can have super unintended effects. Even fatal. Talk about major suckage.

posted 18 days ago
A MyPsoriasisTeam Member said:

Happy Healing.🙂

posted 17 days ago
A MyPsoriasisTeam Member said:

You better believe drugs/medicines can cause your pso.to flare....in my case the same (beta blockers) blood pressure medicines...you can be allergic to medicines....better check them....also prednisone in my case had VERY adverse effects on my body....I no longer take these at all and WONT ! ever again....

edited, originally posted 17 days ago
Already a Member? Log in